MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-5 PULSE OXIMETER

MASIMO - 15750 ALTON PKWY RAD-5 PULSE OXIMETER
Model Number 26818
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the screen flickers and power drops out.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow-up report will be submitted.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.The device remained powered on and the display was stable during testing.Contaminated components observed on the instrument board potentially resulted in the reported issue.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).

Brand Name
RAD-5 PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key16078133
Report Number3019388613-2022-00277
Device Sequence Number12331000
Product Code DQA
UDI-Device Identifier00843997005517
UDI-Public00843997005517
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K033998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26818
Device Catalogue Number9196
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date12/30/2022
Supplement Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown